# SDR ASOA20150128008

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 35,750 hours, 27,371 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503517
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE IN CABIN COMING FROM VICINITY OF SEAT 4A.  MAINTENANCE INSPECTED AND REPLACED SEAT 4A SIDEWALL CABIN LIGHT ASSY.  OPS CHECKS WERE GOOD.
